×

zbMATH — the first resource for mathematics

Manifolds of negative curvature. (English) Zbl 0191.52002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Richard L. Bishop and Richard J. Crittenden, Geometry of manifolds, Pure and Applied Mathematics, Vol. XV, Academic Press, New York-London, 1964. · Zbl 0984.53001
[2] Herbert Busemann, The geometry of geodesics, Academic Press Inc., New York, N. Y., 1955. · Zbl 0068.36701
[3] T. Frankel, On theorems of Hurwitz and Bochner, J. Math. Mech. 15 (1966), 373 – 377. · Zbl 0139.39103
[4] Robert Hermann, Homogeneous Riemannian manifolds of non-positive sectional curvature, Nederl. Akad. Wetensch. Proc. Ser. A 66 = Indag. Math. 25 (1963), 47 – 56. · Zbl 0114.13404
[5] Shoshichi Kobayashi, Fixed points of isometries, Nagoya Math. J. 13 (1958), 63 – 68. · Zbl 0084.18202
[6] Shoshichi Kobayashi and Katsumi Nomizu, Foundations of differential geometry. Vol I, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1963. · Zbl 0091.34802
[7] Barrett O’Neill, The fundamental equations of a submersion, Michigan Math. J. 13 (1966), 459 – 469. · Zbl 0145.18602
[8] Alexandre Preissman, Quelques propriétés globales des espaces de Riemann, Comment. Math. Helv. 15 (1943), 175 – 216 (French). · Zbl 0027.25903
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.